[1]杨芳,高洪俊.带有不定阻尼的一维非线性波动方程的指数衰减性[J].南京师范大学学报(自然科学版),2009,32(02):17-21.
 Yang Fang,Gao Hongjun.Exponential Decay of 1D Nonlinear Wave Equation With Indefinite Damping[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(02):17-21.
点击复制

带有不定阻尼的一维非线性波动方程的指数衰减性()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年02期
页码:
17-21
栏目:
数学
出版日期:
2009-06-30

文章信息/Info

Title:
Exponential Decay of 1D Nonlinear Wave Equation With Indefinite Damping
作者:
杨芳;高洪俊;
南京师范大学数学科学学院, 江苏南京210097
Author(s):
Yang FangGao Hongjun
School of Mathematical Science,Nanjing Normal University,Nanjing 210097,China
关键词:
波动方程 不定阻尼 指数衰减
Keywords:
w ave equation indefin ite damp ing exponential decay
分类号:
O175.29
摘要:
研究了在有界区间(0,L)上一维非线性波动方程的渐进性,当阻尼函数a(x)在有界区间(0,L)R1上可以变号并且满足a-=1L∫0La(x)dx>0时,证明了方程在以下两种情况下能够指数衰减:(i)a∈L∞并且非线性函数f满足整体Lipschitz连续;(ii)‖a-a-‖L∞充分小,以及函数f满足增长性条件.

参考文献/References:

[ 1] Cox S J, Ov ertonM L. Perturb ing the cr itically damped wave equa tion[ J] . S IAM JApp lM ath, 1996, 56( 5): 1 353-1 362.
[ 2] N akaoM. Globa l ex istence o f smoo th so lutions to the in itia-l boundary v alue problem fo r the quas-i linea rw ave equation w ith a
loca lized degenerate dissipation[ J]. NonlinearAna-lTMA, 2000, 39( 2): 187-205.
[ 3] Zuazua E. Energy decay fo r the sem ilinear wave equation w ith loca lly distributed damp ing [ J]. Comm un ication PDE, 1990
( 15): 205-235.
[ 4] Fe rre ira J D S. Exponen tia l decay o f the energy o f a non linear system of K le in Go rdon equations w ith loca lized dam p ings in
bounded and unbounded dom ains[ J]. A sym ptoticAna,l 1994, 8( 1): 73-92.
[ 5] Chen G, FullingA, Na rcow ich F J, et a.l Exponentia l decay of energy o f evo lution equa tions w ith loca lly distr ibuted dam ping
[ J]. SIAM J App lM a th, 1991, 51( 1): 266-301.
[ 6] Fre itas P. On som e e igenva lues problem s related to the wave equations w ith indefinite dam ping[ J]. J D ifferential Equations,
1996, 127( 1): 320-335.
[ 7] Fre itas P, Zuazua E. Stab ility results for the wave equation w ith inde finite damp ing[ J]. J D ifferentia lEqua tions, 1996, 132
( 2) : 338-352.
[ 8] Benadd iA, Rao B. Energy decay rate of w ave equations w ith inde finite damp ing [ J]. J D ifferen tia l Equations, 2000, 161
( 2) : 337-357.
[ 9] Liu K, L iu Z, Rao B. Exponential stab ility o f an abstrac t non-d issipative damp ing [ J]. SIAM J Contro lOptim, 2001, 40( 1):
149-165.
[ 10] Racke J E, M unoz Rivera. Exponen tia l stab ility for w ave equa tions w ith non-dissipa tive dam ping[ J]. Non linear Analysis-
TMA, 2008, 68( 9) : 2 531-2 551.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10871097)资助项目.
通讯联系人: 高洪俊, 教授, 研究方向: 偏微分方程. E-m a il:gaoh@j n jnu. eu. cn
更新日期/Last Update: 2013-04-23